# SDR DALA2016032002150

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 54,525 hours, 7,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FLOORBEAM AT -YC, FRAME 73-74 WAS FOUND CORRODED.   REPLACED FLOORBEAM IAW SRM 51-42-11, REV 89 AND DWG F53478101 AND F53478007.
